# SDR A6WA202010147323

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 37,844 hours, 36,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 60149037075T6511
- Condition: Corroded
- Location: Bs 600-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 T-CAP EXTRUSION HAS CORROSION ON THE NUT PLATES AND SURROUNDING AREA.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED T-CAP LBL 27.
